Iterated starcompact topological spaces

Junhui Kim

Abstract

Let P be a topological property. A space X is said to be k-P-starcompact if for every open cover U of X, there is a subspace A C X with P such that stk(A,U) = X. In this paper, we consider k-P- starcompactness for some special properties P and discuss relationships among them.


Keywords

Countably compact; n-starcompact; (n, k)-starcompact; Pseudocompact

Full Text:

PDF

References

E. van Douwen, G. Reed, A. Roscoe and I. Tree, Star covering properties, Topology Appl., 39 (1991), 71-103. http://dx.doi.org/10.1016/0166-8641(91)90077-Y

R. Engelking, General Topology, Revised and completed edition, Heldermann Verlag, Berlin, 1989.

S. Ikenaga, Topological concepts between Lindelöf and Pseudo-Lindelöf, Research Reports of Nara National College of Technology, 26 (1990), 103-108.

S. Ikenaga and T. Tani, On a topological concept between countable compactness and pseudocompactness, Research Reports of Numazu Technical College, 15 (1980), 139-142.

M. Matveev, Closed embeddings into pseudocompact spaces, Mat. Zametki , 41 (1987), 377-394 (in Russian); English translation: Math. Notes 41 (1987), No. 3-4, 217–226.

M. Matveev, A survey on star covering properties, Topology Atlas, Preprint No. 330, 1998.

Yang-Kui Song, A study of star-covering properties in topological spaces, Ph.D Thesis, Shizuoka University, Japan, 2000.

I. Tree, Constructing regular 2-starcompact spaces that are not strongly 2-star-Lindelöf, Topology Appl., 47 (1992), 129-132. http://dx.doi.org/10.1016/0166-8641(92)90067-A

Abstract Views

1037
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. ON STARCOMPACTNESS VERSUS COUNTABLE PRACOMPACTNESS
Jun-Hui Kim, Myung-Hyun Cho
Honam Mathematical Journal  vol: 32  issue: 3  first page: 453  year: 2010  
doi: 10.5831/HMJ.2010.32.3.453



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt